T Nation

Legs Pains / Joints

41 years old and was and TRT for approx 6 months. Stopped taking Cyp 200mg every 2 weeks due to weight gain and excesssive sexually appetite. It’s been about a month now with no TRT and legs are killing me along with weight loss of approx 10 lbs. Any advice would be appreciated.

Excessive sexual appetite is a negative?

Do you have any input on the pains?

Joint pain? Muscle pain? Ache? Stiff? Better with rest? Better with movement? Sharp? Dull? Diffuse? Specific, localized?

To explain it, it’s like a dull achey pain inner thighs, just above knees and calves. When I’m standing and walking I barely notice it. Sitting and Laying it’s sooo uncomfortable especially laying. Almost like restless leg syndrome. I get in the tub sometimes to relax the muscles with warm water. It been going on 2-3 weeks now. Had MRI and CT Scans with no answers.

This is most likely the cause of your problems, this protocol isn’t TRT, it’s what we refer to a hormonal rollercoaster. It will see levels very high in the first week and low range long before you make it to the end of week two.

This is probably why your joints hurt, 96% of men were put on 200mg every 2 weeks would eventually quit TRT. You want help, we need pre-TRT labs including Total T, Free T, estrogen and SHBG. Somehow I doubt you have all those labs if you protocol is any indication.

Please find a real TRT doctor.

I don’t have that information. I’m a 100% disabled Veteran getting my TRT from the VA. I should have never started on it. I said ok my Test is low so take TRT. I truly appreciate your advice.

OK, so it is not in the joints. That I might relate to hormones. Sounds like the adductors (inner thighs and above the knees) but typically muscular pain is worse with activity and better with rest. What did they scan? Lumbar spine? Thighs? Knees?

Sorry, tough to say without benefit of an appropriate examination. I guess your doctors are stumped and searching for answers.

The VA is still not on board with proper TRT protocols. I know a few VA/military doctors and they are well aware of that, but they do what they are told. It’s possible it will change, but not fast enough.

Yep. They scanned my spine and lower abdomen etc. says they saw nothing. But again it’s the VA. I never had any of this bride TRT and it truly sucks. I appriciate your help. Means a lot that someone responds. As a Post Tramatic Vet people say it’s in your head and get so sick of hearing that. Just tired of being so sore.

Did you have any head trauma? Concussive forces?

Can you go into detail regarding your weight loss?

Is your pain symmetrical? The same in each leg?

Since stopping TRT 4 weeks ago I’ve lost about 10 lbs. Anxiety is up up up. Aches in the legs are equal on both sides but started out more on the right side. It feels as if I’ve done a killer leg day. Just super sore. Have noticed some cognitive issues too. I seem slower mentally and more confused at times. Idk. Just wish I had a real Dr that seemed to give a shit. Getting out real quick though.

The weight loss is most likely water retention from injecting such a massive dosage, men normally gain weight when they stop TRT and that’s how I know its water weight.

In the absence of current labs, I am going to make an educated guess. Your E2 shot up with the injection (10 lbs is not an unusual bloat), and now it has crashed down. You aren’t producing enough T to make your E2, and life now sucks. Do they have administer the shot, or can you pick it up at the pharmacy and do it yourself?

Dam @highpull you are on a roll this is awesome.

@cabi1977 if you’ve got any answers to these questions give them. I believe this guy can help you.

Also thank you for your service and I am so sorry war fucked you up. There is a chance we can help. Don’t give up on TRT yet. If the VA will give you T we can help you get the dose right.
There is a light at the end of this tunnel my friend and it’s not the train.

I wonder if there is a circulation issue. As mentioned, muscular issues, strain, overuse, fatigue, etc., do better with rest. A partially torn muscle will hurt when moving.

Since you feel better moving it makes me think there could be a circulation problem. When you move, circulation increases, when inactive, it decreases. This is when your pain occurs so I am wondering if there is a lack of circulation. You get up and move, it feels better. Right?

Really, just guessing. You might try some things that increase blood flow and see if that helps.

It could be odd form of Restless Leg Syndrome even, which is dopamine related.

When I started TRT I gained about 10 lbs in the first 2 weeks.

I think everyone does. Its pretty standard. But then you stop gaining unless you start gaining muscle. But I can understand being concerned if you did not understand what was going on and thought you would just continue gaining indefinitely.

Restless Leg Syndrome can also be an iron deficiency. I also had leg pain when testosterone was supraphysiological, muscle were very sore.